# SDR DALA2025102407789

- Difficulty date: October 24, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 77,220 hours, 29,653 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 404002
- Part serial: 1181
- Condition: Low Pressure
- Location: Zone 800
- Part time: 8,412 hours, 4,500 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6713 POWER RESERVOIR OF 1R DOOR WAS FOUND WITH LOWER PRESSURE (IN REFERENCE AT AMDS 2560-01492-0201).  POWER RESERVOIR OF 1R DOOR WAS REMOVED AND SERVICEABLE POWER RESERVOIR OF 1R DOOR WAS INSTALLED PER AMM 52-11-30. (1268380)
